# SDR UALA2013070204612

- Difficulty date: July 1, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 71,791 hours, 10,156 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG IDG OIL FITER "BLOCKED", IDG BODY DELTA PRESSURE INDICATOR- DPI EXTENDED OUT.  RIGHT ENGINE START TO DISCONNECT IDG AND ALSO START LT ENGINE CHECKED, NO OTHER MESSAGE.  REPLACED RT ENGINE IDG. LEAK AND OPS CHECKED GOOD.
